# SDR SIMA20171117002

- Difficulty date: November 17, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 42,016 hours, 38,923 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Rod
- Part number: 14571121401
- Condition: Corroded
- Location: Mlg Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT, FORWARD AND AFT, FOUR MAIN LANDING GEAR DOOR CONTROL RODS ARE CORRODED.  REMOVED AND REPLACED THE CONTROL RODS IAW AMM 32-10-06, STEPS 1, 5, & 9, AND ETN-EM-32-256.
